# SDR SWAA2022021423273

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) AFT CARGO DOOR CENTER SCUFF PLATE DENTED AND CRACKED IN MULTIPLE AREAS / REMOVED AND REINSTALLED AFT CARGO DOOR CENTER SCUFF PLATE IAW AMM 53-11-01-000-801 AND AMM 53-11-02-420-801 9448U 05JUN18 SCUFF PLATE REPAIRED BY EA 1-A53-2076 REV 11.
